# SDR CALA0200088

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 50,332 hours, 22,544 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Sta 500c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN STRINGER 16L AFT OF STA 500C. REPAIRED STRINGER IAW SRM 53-00-03, FIGURE 201.
